# SDR DALA1219263119

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: DAD53230493200
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO COMPT DOOR SILL WEB AND INTERCOSTAL BENT BETWEEN FR26 - FR27 APPROX STR 41R.  REMOVED WEB IAW A319 SRM 51-42-11.  RECEIVED NEW WEB IAW A319 SRM 53-21-13.  LOCATED AND DRILLED NEW WEB IAW A319 SRM 51-44-11.  TREATED AND PRIMED NEW WEB IAW A319 SRM 51-21-11.  PAINTED NEW WEB IAW A319 SRM 51-75-12.  INSTALLED NEW WEB IAW A319 SRM 51-42-11.  UPON REMOVAL OF INTERCOSTAL WEB.  FOUND NO DAMAGE ON THE DOOR SILL UPPER WEB.  NO ALLOWABLE DAMAGE LIMITS PER A319 SRM 53-21-14.  RETAIN FOR RECORDS.
